Dual generalized order statistics
No abstract is available for this item.
Volume (Year): LXI (2003)
Issue (Month): 1 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Balakrishnan, N. & Cramer, E. & Kamps, U., 2001. "Bounds for means and variances of progressive type II censored order statistics," Statistics & Probability Letters, Elsevier, vol. 54(3), pages 301-315, October.
- Huang, J. S., 1997. "Sharp bounds for the expected value of order statistics," Statistics & Probability Letters, Elsevier, vol. 33(1), pages 105-107, April.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:030103. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.